Aa
A
A
Close
Avatar universal
Cunnilingus Side Effect
I have been experiencing an unpleasant side effect over the last few days after performing oral sex on my girlfriend.  The morning after the skin around my mouth became dry and flaky, and I actually have a couple small scabs on my lips.  Lovely and charming, as you may imagine.  I asked a friend who suggested the dryness and scabs might be attributed to the pH level of the vagina (I did not wash my face after sex until many hours had passed), or perhaps to a yeast infection, though I am skeptical about the latter explanation.  Any ideas about what may have caused my symptoms (which do seem to be slowly subsiding), how to treat them, and how to prevent them in the future would be greatly appreciated.  Thank you very much.
Cancel
1 Answers
1 Answers
Page 1 of 1
207091 tn?1337713093
Well, its tough to say how to prevent this since we don't know what caused it.

It sounds like maybe you had yeast or a fungal infection.  It would be too soon for an std to cause symptoms.

Perhaps you had an allergic reaction to something.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
Top STDs Answerers
Avatar m tn
Blank
feelingundone
Avatar m tn
Blank
Fleetwood20
Avatar n tn
Blank
guilt1905
Avatar m tn
Blank
Dallasfan
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar f tn
Blank
Blueberrypancakes22